# SDR 97FDEA00207

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: SN8
- Condition: Punctured
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0106 001, RIGHT WING I/B MIDFLAP TRAILING EDGE WEDGE PUNCTURED ON LOWER SURFACE 25 FROM INBOARD END.  *S/D*  REMOVED RIGHT WING I/B AFT FLAP, REPAIRED PUNCTURE ON RIGHT WING I/B MID FLAP T/E WEDGE, INSTALLED RIGHT WING I/B AFT FLAP, REPAIR PERFORMED IAW FED-EX SRM 51-40-6.
